# SDR IPXA2023051693250

- Difficulty date: April 25, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,748 hours, 18,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: WSP0826523
- Condition: Corroded
- Location: Courier Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCOURIER AREA R/H SEAT TRACK HAS CORROSION AT STA STA 421.578 X=-27.500 FROM CL.REPAIRED CORRODED SEAT TRACK AT THE COURIER AREA R/H SIDE STA 421.578 X=-27.500 FROM CL IAW VTSAA EA 011-5310-01-A9949 I/R, UPS EO MD11-5310-86791-A DATED 05/12/23. (MINOR)
